Discussions By Condition: Mouth conditions

Hello! I also have this burning and tinny taste in my mouth after taking antibiotics. Need help!

Posted In: Mouth conditions 0 Replies
  • Posted By: Anonymous
  • April 26, 2014
  • 05:49 AM

The burning is not so bad now, but the tinny taste spoils ones meal. The burning is worse when I eat anything sweet or salty foods. I am interested in what others do about this, I will be seeing a doctor on Tuesday, April 26 and will hopefully come back with a

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?